# SDR 4AER20161014001

- Difficulty date: July 7, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N285XA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26285
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE STRUT NAC STA 254.525 INBOARD SIDE SKIN HAS EXCESSIVE WEAR.
